By the same authors

From the same journal

From the same journal

Nested Algebraic Bethe Ansatz for Open Spin Chains with Even Twisted Yangian Symmetry

Research output: Contribution to journalArticlepeer-review

Full text download(s)


Published copy (DOI)



Publication details

JournalAnnales Henri Poincare
DateAccepted/In press - 10 Sep 2018
DateE-pub ahead of print - 24 Oct 2018
DatePublished (current) - 5 Feb 2019
Issue number2
Number of pages54
Pages (from-to)339-392
Early online date24/10/18
Original languageEnglish


We present a nested algebraic Bethe ansatz for a one dimensional open spin chain whose boundary quantum spaces are irreducible so2n- or sp2n-representations and the monodromy matrix satisfies the defining relations of the Olshanskii twisted Yangian Y±(gl2n). We use a generalization of the Bethe ansatz introduced by De Vega and Karowski which allows us to relate the spectral problem of a so2n- or sp2n-symmetric open spin chain to that of a gln-symmetric periodic spin chain. We explicitly derive the structure of the Bethe vectors and the nested Bethe equations.

Bibliographical note

©2018 Springer Nature. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations